t-BEST APPROXIMATION IN FUZZY NORMED SPACES

Document Type: Research Paper

Authors

1 Department of Mathematics, Amirkabir University, Tehran, Iran

2 Department of Mathematics, University of Yazd, Yazd, Iran

Abstract

The main purpose of this paper is to find t-best approximations in fuzzy normed spaces. We introduce the notions of t-proximinal sets and F-approximations and prove some interesting theorems. In particular, we investigate the set of all t-best approximations to an element from a set.

Keywords


[1] T. Bag and S. K. Samanta,Finite dimentional fuzzy normed linear spaces, J. Fuzzy Math.,

11(3)(2003), 678-705.

[2] S. C. Cheng and J. N. Mordeson,Fuzzy linear operator and fuzzy normed linear spaces, Bull.

Calcutta Math. Soc.,86 (1994), 429-436.

[3] F. Deutsch,Best approximation in inner product spaces, Springer-Verlag, 2001.

[4] A. George and P. Veeramani,On some results in fuzzy metric spaces, Fuzzy Sets and Systems,

64(1994), 395-399.

[5] A. George and P. Veeramani,On Some results of analysis for fuzzy metric spaces, Fuzzy Sets

and Systems,90 (1997), 365-368.

[6] R. Saadati and S. M. Vaezpour,Some results on fuzzy Banach spaces, J. Appl. Math. &

Computing,17(1-2) (2005), 475-484.

[7] I. Singer,Best approximation in normed linear spaces by elements of linear subspaces,

Springer-Verlag, 1970.

[8] P. Veeramani,Best approximation in fuzzy metric spaces, J. Fuzzy Math., 9(1) (2001), 75-80.

[9] L. A. Zadeh,Fuzzy sets, Inform. and Control, 8 (1965), 338-353.